# SDR I5PA2025053075702

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 68,021 hours, 35,039 cycles
- Engine: Pwa PW2037
- Engine time: 54,772 hours, 17,799 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1B6231
- Part serial: 1148NT9228
- Condition: Worn
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI: RH ENG LPC 1ST STAGE BLADE #17 FOUND OUT OF LIMITS   R/R #17 AND #35 FAN BLADES PER AMM NO DEFECTS NOTED.
